Some properties of 2-dimensional array structure of Sidelnikov sequences of period qd - 1

Young Tae Kim, Dae San Kim, Hong Yeop Song

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper, we show that the generalization by D.S.Kim in 2010 for the construction of sequence family of period q-1 using the Sidelnikov sequences of period qd-1 can be further generalized by removing the condition that gcd(q - 1, d) = 1. It turned out that the correlation bound remains the same and the size of the family is almost the same as the one with the previous condition.

Original languageEnglish
Title of host publicationIWSDA 2013 - 6th International Workshop on Signal Design and Its Applications in Communications
PublisherIEEE Computer Society
Pages20-23
Number of pages4
ISBN (Print)9781467364812
DOIs
Publication statusPublished - 2013
Event6th International Workshop on Signal Design and Its Applications in Communications, IWSDA 2013 - Tokyo, Japan
Duration: 2013 Oct 272013 Nov 1

Publication series

NameIWSDA 2013 - 6th International Workshop on Signal Design and Its Applications in Communications

Other

Other6th International Workshop on Signal Design and Its Applications in Communications, IWSDA 2013
CountryJapan
CityTokyo
Period13/10/2713/11/1

All Science Journal Classification (ASJC) codes

  • Computer Networks and Communications
  • Signal Processing

Cite this